# SDR IXXA2022042706

- Difficulty date: April 19, 2022
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N389AZ
- Make and model: Boeing 767319
- Aircraft serial: 26915
- Aircraft time: 110,025 hours, 21,353 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Part number: 114T3166108
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING #7 SLAT INNER SURFACE SUPPORT ANGLE AT APPROX LES 295 IS CRACKED. FAS WO N389AZ-02-01 NON ROUTINE 00071
